It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board

  • tazorac/differin users: shiny skin???

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 04-18-2001, 07:22 PM   #1
    isabel
    Junior Member
     
    Join Date: Feb 2001
    Posts: 16
    isabel HB User
    tazorac/differin users: shiny skin???

    Just wandering...I was on tazorac & now i'm on differin b/c my skin was peeling too much on tazorac. BUT, with both meds, my skin gets extremely shiny throughout the day. I use these oil absorbing sheets to get rid of it but, my skin has never been OILY before? is this the medication causing this shininess or is it actual oil? is anyone else experiencing this, its very annoying.

     
    Sponsors Lightbulb
       
    Old 04-18-2001, 07:56 PM   #2
    swissmiss
    Member
     
    Join Date: Jan 2001
    Location: WI
    Posts: 90
    swissmiss HB User
    Re: tazorac/differin users: shiny skin???

    My guess would be that the meds are responsible for overdrying your skin which in turn causes it to produce more oil to compensate. I can not speak from experience though as my skin was oily before I went on tazorac...and although it still is oily, I have not noticed increased oil production.

    ------------------
    --^Carol^--

     
    Old 04-18-2001, 07:59 PM   #3
    Infinity
     
    Join Date: Dec 2000
    Location: O-hi-yo
    Posts: 0
    Infinity HB User
    Re: tazorac/differin users: shiny skin???

    Actually, I noticed this when I first
    started, but after about 4 weeks, I don't
    get that anymore. You might want to apply
    something in the morning like Tea Tree Oil
    or even BP, so your face will be pretty
    un-shiny in the daytime..

    --=Infinity

     
    Old 04-18-2001, 09:06 PM   #4
    Toxxik
    Junior Member
     
    Join Date: Feb 2001
    Posts: 42
    Toxxik HB User
    Re: tazorac/differin users: shiny skin???

    infinity, i thought u werent supposed to mix a retinoid (tazorac- tazarotene) or retinoid like compound (differin- adapalene) with BP?

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Concern about use of Tazorac in early pregnancy FannyFan Women's Health 10 10-31-2008 07:27 PM
    Tazorac? berza Acne 12 12-01-2004 07:43 AM
    Tazorac or differin? LaAlltheway0034 Acne 2 11-29-2004 05:07 AM
    tazorac users share your experience indianacne Acne 5 09-25-2004 05:51 PM
    Differin, Tazorac and antibiotics! Please help!!! honeeey Acne 2 07-27-2004 08:40 AM
    Tazorac and Clindagel ununium Acne 4 07-20-2004 04:34 PM
    Tazorac Gel is a Miracle!! coLd turKeY Acne 6 05-19-2004 06:54 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 04:48 PM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!